MathSciNet Relay Station
MathSciNet bibliographic data
MR1983441 (2004d:49010) 49J35 (34B15 35B38 35J20 35J60 49J53)
Bonanno, Gabriele Some remarks on a three critical points theorem. Nonlinear Anal. 54 (2003), no. 4, 651–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement